# SDR SWAA2025081399761

- Difficulty date: August 9, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N8772M
- Make and model: Boeing 737-8
- Aircraft serial: 67515
- Aircraft time: 9,499 hours, 4,879 cycles
- System (JASC): 5240 · Service Doors
- Part: Cover Plate
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR; DOOR HANDLE COVER PLATE CRACKED.  REMOVED AND REPLACED AFT GALLEY DOOR; DOOR HANDLE COVER PLATE PER AMM 52-41-31.
